# SDR IPXA12174557

- Difficulty date: July 10, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 13,241 hours, 7,917 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: A5247205000200
- Part serial: 2817
- Condition: Gouged
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, APU EXHAUST FAIRING FR103A BELOW STR 7L IS GOUGED.     ACCOMPLISHED REPAIR ON APU EXHAUST FAIRING AT FR103A BELOW ST 7L IAW EO A300-5240-47936-A, PARA 6A.
